# SDR UPS07851308

- Difficulty date: December 14, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012233
- Part serial: 2263
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-01-2 AND TESTED.
